Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    6
  • comments
    2
  • views
    852

Niacinamide makes face face itch!!!


Mmm just figured another trigger ingredient for me... Niacinamide...

I couldn't figure out why when I tried the dermatology tinted sunscreen SPF 46 my face itched like crazy I washed it off immediately. I returned it... That was long time ago... Today I applied cetaphil mineral liquid sunscreen SPF 50 my face itched again... on another hand it kind of irritated my eyes... Then I remembered same feeling when I used la Roche posay the cica balm and lipikar eczema cream.. same itch on my face... Then I start to look at the common ingredient among them: niacinamide!!! 

So another ingredient to avoid for me... What a shame because it's such a wonderful ingredient! 

0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×